PROBABILITY & STATISTICS
Online resource

A categorical approach to probability theory

Resource type
Authors/contributors
Title
A categorical approach to probability theory
Date
1982
Proceedings Title
Categorical Aspects of Topology and Analysis
Place
Berlin, Heidelberg
Publisher
Springer
Pages
68-85
Series
Lecture Notes in Mathematics
Language
en
DOI
10/dtx5t5
ISBN
978-3-540-39041-1
Library Catalog
Springer Link
Extra
ZSCC: NoCitationData[s1]
Citation
Giry, M. (1982). A categorical approach to probability theory. In B. Banaschewski (Ed.), Categorical Aspects of Topology and Analysis (pp. 68–85). Berlin, Heidelberg: Springer. https://doi.org/10/dtx5t5
PROBABILITY & STATISTICS
Processing time: 0.02 seconds

Graph of references

(from Zotero to Gephi via Zotnet with this script)
Graph of references